The topological types of dyadic spaces
Doklady Akademii Nauk, Tome 195 (1970) no. 1, pp. 20-23
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_195_1_a3,
author = {B. A. Efimov and V. M. Kuznetsov},
title = {The topological types of dyadic spaces},
journal = {Doklady Akademii Nauk},
pages = {20--23},
year = {1970},
volume = {195},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_195_1_a3/}
}
B. A. Efimov; V. M. Kuznetsov. The topological types of dyadic spaces. Doklady Akademii Nauk, Tome 195 (1970) no. 1, pp. 20-23. http://geodesic.mathdoc.fr/item/DAN_1970_195_1_a3/